On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant
Compositio Mathematica, Tome 56 (1985) no. 2, pp. 171-200
Cet article a éte moissonné depuis la source Numdam
@article{CM_1985__56_2_171_0,
author = {Gilkey, Peter B.},
title = {On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant},
journal = {Compositio Mathematica},
pages = {171--200},
year = {1985},
publisher = {Martinus Nijhoff Publishers},
volume = {56},
number = {2},
mrnumber = {809865},
zbl = {0593.58041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1985__56_2_171_0/}
}
TY - JOUR AU - Gilkey, Peter B. TI - On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant JO - Compositio Mathematica PY - 1985 SP - 171 EP - 200 VL - 56 IS - 2 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1985__56_2_171_0/ LA - en ID - CM_1985__56_2_171_0 ER -
%0 Journal Article %A Gilkey, Peter B. %T On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant %J Compositio Mathematica %D 1985 %P 171-200 %V 56 %N 2 %I Martinus Nijhoff Publishers %U http://geodesic.mathdoc.fr/item/CM_1985__56_2_171_0/ %G en %F CM_1985__56_2_171_0
Gilkey, Peter B. On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant. Compositio Mathematica, Tome 56 (1985) no. 2, pp. 171-200. http://geodesic.mathdoc.fr/item/CM_1985__56_2_171_0/
